U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Blue spots on arms

A 21-year-old female asked:
Dr. Peterson Pierre
Dermatology 25 years experience
Broken Capillaries: You probably have a bunch of broken capillaries or bruises from all the vomiting. That should clear up in a few days.
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old female asked:
Dr. Robert Patterson
Family Medicine 44 years experience
Many things: Acute or sudden blue painful spots can be due to bruising. They can come from systemic issues ( like liver, etc), hemaniomas and other things both "b... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 35-year-old member asked:
Dr. Susan Rhoads
Family Medicine 39 years experience
Need more info.: It depends on how long you've had them, what color they are, if they're swollen, or itchy, and what other symptoms you may have. Please give more det... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Dr. Donald Colantino
Internal Medicine 62 years experience
Exam needed: These could be insect bites( like bed bugs), allergic reaction or other dermatological disorder. A physician or dermatologist would have to inspect th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 24-year-old female asked:
Dr. Arun Patel
Family Medicine 46 years experience
Need to be seen: Without looking at the skin it would be impossible to diagnose the condition. You could try a lubricant/moisturizer on the skin for several days and i... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Joy Jackson
Family Medicine 20 years experience
It : It would be helpful to know if they are itchy or painful? How long have they been present? You could be dealing with a dermatitis from certain lotions... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 50-year-old female asked:
Dr. Dwain Rickertsen
37 years experience
Family practice : Could be tenia versacolor which is a skin fungus. A dermatologist could let you know for sure Lamisil (terbinafine) is used for treatment.
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Robert Killian
General Practice 29 years experience
Puss and Sores: These are abscesses. Or they are infected sebaceous or hair follicle cysts. Irregardless they need to be evaluated and treated. Please get to your ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 42-year-old member asked:
Dr. Payam Rafat
Podiatry 23 years experience
Depends on the cause: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, vi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership